# SDR P5CA9500698

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER AFT FAIRING CRACKED ON RIGHT SIDE AND HAS LOOSE AND MISSING FASTENERS ON BOTH SIDES.  REPAIRED PER BOEING SRM 51-40-02.
